Back to Search Start Over

АМПЛИТУДНО-ЧАСТОТНАЯ ЗАВИСИМОСТЬ НЕЛИНЕЙНЫХ ФЛАТТЕРНЫХ КОЛЕБАНИЙ ГИБКОЙ ПЛАСТИНКИ В ДОКРИТИЧЕСКОЙ СТАДИИ

Authors :
Г. Е., Багдасарян
М. А., Микилян
Р. О., Сагоян
Source :
Proceedings of the National Academy of Sciences of Armenia. Mechanics; 2015, Vol. 68 Issue 4, p9-29, 21p
Publication Year :
2015

Abstract

<i>Copyright of Proceedings of the National Academy of Sciences of Armenia. Mechanics is the property of National Academy of Sciences of the Republic of Armenia and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract.</i> (Copyright applies to all Abstracts.)

Details

Language :
Russian
ISSN :
00023051
Volume :
68
Issue :
4
Database :
Complementary Index
Journal :
Proceedings of the National Academy of Sciences of Armenia. Mechanics
Publication Type :
Academic Journal
Accession number :
115904931